Toggle Main Menu Toggle Search

Open Access padlockePrints

An Hyperbolic Model of Optimal Cash Balances

Lookup NU author(s): Dr Xiaojing Song



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Routledge, 2019.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): van der Burg J, Song XS, Tippett M

Publication type: Article

Publication status: Published

Journal: European Journal of Finance

Year: 2019

Volume: 25

Issue: 2

Pages: 101-115

Online publication date: 11/06/2018

Acceptance date: 22/05/2018

Date deposited: 17/04/2019

ISSN (print): 1351-847X

ISSN (electronic): 1466-4364

Publisher: Routledge


DOI: 10.1080/1351847X.2018.1482834


Altmetrics provided by Altmetric